# SDR ASAA2023062143658

- Difficulty date: June 21, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N974AK
- Make and model: Boeing 737-9
- Aircraft serial: 64963
- Aircraft time: 4,512 hours, 1,339 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINT LIGHT ILLUMINATED. GROUNDED - YES. FOUND FAULT BLEED FAMV L FAULT CODE 36 112541 MAINT MSG 36 12020 PERFORMED B737-9 IFIM TASK 36-12-00-810-801 AND PNEUMATIC ENGINE ON SYSTEM TEST REF B737-9 AMM 36-00-00-730-801. SYSTEM TEST PASS AND MAINT LIGHT EXTINGUISHED.
